# SDR ASAA2015032411101

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,459 hours, 1,809 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 4174
- Condition: Failed
- Location: A/C Bay
- Part time: 5,449 hours, 1,805 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO TEMP NOT CONTROLLING CABIN TEMPERATURE.  ACFT GROUNDED.  REPLACED V146 TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE MM 21-62-01.  REPAIR CONFIRMATION PASSES IAW FIM 21-61, TASK 864.  ABLE TO CONTROL ALL 3 ZONES INDEPENDENTLY AND IN BOTH DIRECTIONS.
